# SDR QXEA2015042300214

- Difficulty date: April 9, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK NR 2 REQUIRES REPLACEMENT, PN 85361561-103 DUE TO CORROSION. SEAT TRACK NR 2, PN:85361561-103, REMOVED IAW SRM 51-42-05, 51-42-45, 51-40-07, 51-40-15.  RADIUS SHIMS REMOVED IAW SRM 51-40-15, STEP 6 M AND N.  INSTALLED RADIUS SHIMS ON SEAT TRACK NR 2 REF SRM 51-40-15-02-01, STEP 6 H2.  LOCATED AND DRILLED NEW FROM STOCK SEAT TRACK NR 2 PN:85361561-103, REF SRM 51-40-07.  LOCATED AND DRILLED ANGLE DADO SUPPORT TO SEAT TRACK NR 2 PN:85361561-103 IAW SRM 51-40-07, DWG 85361807, REV P 13/9/10. 18 EA AIR GRILLE SUPPORT BRACKETS INSTALLED ON SEAT TRACK NR 2 IAW SRM 51-40-07, 51-42-05, 51-42-45, DWG 85361807 REV A 13/9/10.  COMPLETED INSTALLATION OF SEAT TRACK NR 2, PN:85361561-103 IAW SRM 51-42-05, 51-40-15, 51-42-45, 51-45-15, SWG 824637 REV G 3/7/11, DWG 85361551, REV B 5/3/10.
